Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Leg Neuropathy Help

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Peripheral Neuropathy

Magnets : A recent study found that socks containing magnets relieved diabetic neuropathy in most cases. However, they were less effective for foot pain due to other causes. Other Resources More information on PN is available from The NeuropathyAssociation at www.neuropathy.org and in the book Numb Toes and Aching Soles: Coping With PeripheralNeuropathy , by John A. Senneff. The Bottom Line Peripheral neuropathy is a disease of the...
Ask the Experts

neuropathy infeet/legs

hi docors-i am a 46 yr. old male, poz for about 15 yrs. CD4 of 275, and low viral load. iwas recently switched from epivir/kaletra/sustiva to epivir/viramune/viread. Lately i've been suffering with tingling/burning sensations in my feet and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The drugs you were on previously and your current ones are not usually linked to peripheral neuropathy but can rarely cause or aggravate it. 3TC would be the most likely aggravating drug. Switching to abacavir or AZT might be helpful if the... Read more »

neuropathy in feet&legs

I am on a salvage regime which includes VidexEC,the regime had gotten me undectable. However-Prior to starting theis regime-I had numbness in my feet and calfs-also stiffness. My feet are now becoming so numb-they feel like dead weight-I am assuming...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You need to review your past treatment history and resistance status with your HIV specialist to see what options are available. Continued use of Videx would likely contribute to progressive neuropathy . An evaluation for other potential factors... Read more »

Can Human Growth Hormone Help Neuropathy

I am a 33 year old male with severe neuropathy in my legs. According to my doctor, I am also wasting. Can HGH help or better yet, can it make my neuropathy worse. Ive never heard anything on this subject....
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
I know of no evidence that human growth hormone can make neuropathy either better or worse. Common side effects from HGH are aches and pains in joints and muscles, but not worsening of nerve damage.... Read more »

Feet Neuropathy-Any Help?

Hello: For almost two years, I have had numbness in both feet, A year and a half ago, I started on HART, initially viracept and cmombivir. I have now switched to Combivir, DDI, Crixivan and Rotonivir. I still have the numbness, now with tingling,...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
What you are describing appears to be HIV-related neuropathy. The ddI you are on may not be the initial cause, but it may tend to make it worse. There are a number of treatment options including analgesics (starting with an NSAID, e.g., ibuprofen,... Read more »
Connect With Others

Neuropathy. Please help!

Posted by Anonymous, 1 Reply
I tested negative at 3 months. But soon after that I started feeling severe pain on my legs and feet. No I dont feel anything, but is like one day in dont feel nothing the next 2 or 3 days i feel terrible pain. Can it be hiv related neuropathy? Why... Read more »

Neuropathy

Posted by Anonymous, 2 Replies
Anyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.

Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of... Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 1 Reply
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:

Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?

If so . . . for what period of time... Read more »